• Users Online: 611
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

IgA vasculitis following ChAdOx1 nCoV-19 vaccination


1 Department of General Medicine, Mazumdar Shaw Medical Centre, Bengaluru, Karnataka, India
2 Department of Dermatology, Mazumdar Shaw Medical Centre, Bengaluru, Karnataka, India

Correspondence Address:
PM Prathibha,
Department of Dermatology, Mazumdar Shaw Medical Centre, Narayana Health City, Bommasandra, Anekal Taluk, Bengaluru - 560 099, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/ajim.ajim_25_22

IgA vasculitis (IgAV), a small-vessel vasculitis, is more frequently seen in children than in adults. IgAV is triggered by various bacterial and viral infective agents. Here, we are describing a case of IgAV following ChAdOx1 nCoV-19 vaccination. A 39-year-old male presented with skin rash, joint pain, and pain abdomen. Symptoms started within 3 days of ChAdOx1 nCoV-19 vaccination. His clinical examination and investigations lead to a diagnosis of IgAV. After ruling out other possible etiologies, we concluded it as vaccine-induced IgAV. A few cases of IgAV have been reported worldwide post SARS-CoV-2 vaccination. Although rare and often self-limited, it is important to recognize the possibility of IgAV post-SARS-CoV-2 vaccination because early recognition, initiation of treatment, and timely follow-up can improve the disease outcome.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Basu M
    -  Prathibha P M
    -  Mohan B V
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed123    
    PDF Downloaded4    

Recommend this journal